# SDR UPS802296

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5770123
- Condition: Cracked
- Location: Lt Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LEFT HORIZONTAL STAB I/B LEADING EDGE RIBS CRACKED, 1ST, 2ND, AND 3RD RIBS FROM INBOARD END.  REPAIRED RIBS PER SRM 55-2-0.
